Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 113, Number 3

All articles in this issue are freely accessible.

The $(𝜙,s)$ regular subsets of $n$-space
John M. Marstrand.
Trans. Amer. Math. Soc. 113 (1964), 369-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166336
Generators in $l_{1}$
D. J. Newman.
Trans. Amer. Math. Soc. 113 (1964), 393-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170206
The existence of topologies on field extensions
Lowell A. Hinrichs.
Trans. Amer. Math. Soc. 113 (1964), 397-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169848
Concentricity in $3$-manifolds
C. H. Edwards.
Trans. Amer. Math. Soc. 113 (1964), 406-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178459
On algebraic equivalence between pairs of linear transformations
Uri Fixman.
Trans. Amer. Math. Soc. 113 (1964), 424-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169855
Transitive permutation groups of degree $p=2q+1$, $p$ and $q$ being prime numbers. II
Noboru Iţo.
Trans. Amer. Math. Soc. 113 (1964), 454-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172913
Unbounded normal operators in Hilbert space
S. Kaniel.
Trans. Amer. Math. Soc. 113 (1964), 488-511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169057
The second dual of the space of continuous functions. IV
Samuel Kaplan.
Trans. Amer. Math. Soc. 113 (1964), 512-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170205
Errata to “Holomorphic functions with values in locally convex spaces and applications to integral formulas”
L. Bungart.
Trans. Amer. Math. Soc. 113 (1964), 547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176100